| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event is unknown.A supplement report will be submitted if provided.The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunctions is traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis chipped glue was found at the objective lens.There was no patient involvement.